# SDR WRLA97018

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Part number: BJK12F1203SDY175
- Condition: Failed
- Location: Nr 3 Hyd System
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXIING FOR DEPARTURE AND PERFORMING FUNCTIONAL CHECKS PER CHECK LIST, FLIGHT CREW RECEIVED FAILURE INDICATION FOR HYDRAULIC SYSTEM TEST.  (NR 3 LT ENGINE DRIVEN PUMP) WOULD NOT DEPRESSURIZE.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL FOUND CANNON PLUG TO NR 3 LT ENGINE DRIVEN PUMP DEPRESSURIZATION CANNON PLUG BAD.  PART NOT AVAILABLE.  DEFERRED PER MEL 29-11-1.  (X)
